American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Zhengxu He and Jinsong Liu. On the Teichm\"uller theory of circle patterns. Trans. Amer. Math. Soc. 365 (2013) 6517-6541.
Abstract, references, and article information
View Article: PDF

[2] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information
View Article: PDF

[3] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information
View Article: PDF

[4] Joan R. Lind. Hölder regularity of the SLE trace. Trans. Amer. Math. Soc. 360 (2008) 3557-3578. MR 2386236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Carl H. FitzGerald and Frederick Weening. Existence and uniqueness of rectilinear slit maps. Trans. Amer. Math. Soc. 352 (2000) 485-513. MR 1694289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Joachim Grispolakis, John C. Mayer and Lex G. Oversteegen. Building blocks for quadratic Julia sets. Trans. Amer. Math. Soc. 351 (1999) 1171-1201. MR 1615975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Massimo Lanza de Cristoforis. Cavitational flows and global injectivity of conformal maps . Trans. Amer. Math. Soc. 323 (1991) 509-527. MR 1040041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Zheng-Xu He. Solving Beltrami equations by circle packing . Trans. Amer. Math. Soc. 322 (1990) 657-670. MR 974518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Johannes Michaliček and Rodolfo Wehrhahn. Parametrization of domains in $\hat{\bf C}$: the logarithmic domains . Trans. Amer. Math. Soc. 320 (1990) 765-777. MR 974521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. H. Hamilton. Conformal distortion of boundary sets . Trans. Amer. Math. Soc. 308 (1988) 69-81. MR 946430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Barbara Brown Flinn. Jordan domains and the universal Teichm\"uller space . Trans. Amer. Math. Soc. 282 (1984) 603-610. MR 732109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Burton Rodin and S. E. Warschawski. A necessary and sufficient condition for the asymptotic version of Ahlfors' distortion property . Trans. Amer. Math. Soc. 276 (1983) 281-288. MR 684508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Gabriel Szegö. Correction to the paper: ``A problem concerning orthogonal polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 1, 196--206; 1501782] . Trans. Amer. Math. Soc. 39 (1936) 500. MR 1501861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Stefan E. Warschawski. On the higher derivatives at the boundary in conformal mapping . Trans. Amer. Math. Soc. 38 (1935) 310-340. MR 1501813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] G. Szegö. A problem concerning orthogonal polynomials . Trans. Amer. Math. Soc. 37 (1935) 196-206. MR 1501782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Philip Franklin and Norbert Wiener. Analytic approximations to topological transformations . Trans. Amer. Math. Soc. 28 (1926) 762-785. MR 1501373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. R. Hedrick and Louis Ingold. Analytic functions in three dimensions . Trans. Amer. Math. Soc. 27 (1925) 551-555. MR 1501327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] W. C. Graustein. Representations of a complex point by pairs of ordered real points . Trans. Amer. Math. Soc. 24 (1922) 245-254. MR 1501224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] E. J. Wilczynski. A set of properties characteristic of a class of congruences connected with the theory of functions . Trans. Amer. Math. Soc. 21 (1920) 409-445. MR 1501153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] E. J. Wilczynski. Line-geometric representations for functions of a complex variable . Trans. Amer. Math. Soc. 20 (1919) 271-298. MR 1501127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Edward B. Van Vleck. On the combination of non-loxodromic substitutions . Trans. Amer. Math. Soc. 20 (1919) 299-312. MR 1501128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William F. Osgood and Edson H. Taylor. Conformal transformations on the boundaries of their regions of definitions . Trans. Amer. Math. Soc. 14 (1913) 277-298. MR 1500947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Julian Lowell Coolidge. The equilong transformations of space . Trans. Amer. Math. Soc. 9 (1908) 178-182. MR 1500807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. I. Hutchinson. A method for constructing the fundamental region of a discontinuous group of linear transformations . Trans. Amer. Math. Soc. 8 (1907) 261-269. MR 1500784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] W. F. Osgood. Errata: ``On the existence of the Green's function for the most general simply connected plane region'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 310--314; 1500539] . Trans. Amer. Math. Soc. 2 (1901) 484-485. MR 1500438.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] W. F. Osgood. On the existence of the Green's function for the most general simply connected plane region . Trans. Amer. Math. Soc. 1 (1900) 310-314. MR 1500539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1